# SDR AALA2019112769005

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 21,109 hours, 8,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, CIDS TEST EMERGENCY LIGHTS BATTERY 15WL FAILED. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PER MCM 2735.
